# SDR SWIA201439796

- Difficulty date: October 21, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Misaligned
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HAS MISALIGNED HINGE BUSHINGS HOLES.  C-CHECK, R & R BUSHINGS FOR HORIZONTAL STABILIZER HINGE AND BUSHINGS FOR VERTICAL STABILIZER HINGE IAW REO.
